# SDR REXA2021120701104

- Difficulty date: November 4, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 32,384 hours, 22,445 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 1C80007
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS INBD SEAT TRACK HAS GOUGES ABOUT MIDDLE OF TRACK ON THE INBD SIDE.	C/A: REMOVED AND REPLACED SEAT TRACK  26R IAW CRJ 900 SRM 51-42-21-001-001-A01 AND 51-40-11-001-001-A01.
